# SDR CA150318012

- Difficulty date: March 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 767-35H
- Aircraft time: 95,719 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AS REPORTED BY CABIN CREW, ODOR OF BURNING WIRES VERY STRONG AROUND ROW 20 AND 21.  FOUND BALLAST AT 21AC WITH BLOWN FUSE AND BURNED ELECTRICAL ODOR.  REPLACED BALLAST AND CHECKED SERVICE.
